# SDR ASOA2014081311047

- Difficulty date: July 16, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,868 hours, 17,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STRAP BS 333 CORRODED BETWEEN 25-26R.  REMOVED CORROSION IAW SRM 51-21-00-001-001-A01. COMPLIED WITH EA 32-2014-021.
